Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A criterion for normality of operators in Hilbert space

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    P. R. Halmos, A Hilbert Space Problem Book, Springer-Verlag (1974).

  2. 2.

    N. Ivanovski, Godishen Zb. Elektrotekh. Mash. Fak. Inst. Skopje,7, 25–29 (1974).

  3. 3.

    T. Furuta, K. Matsumoto, and N. Moriya, Math. Japonicae,21, 399–400 (1976).

  4. 4.

    S. Campbell, Pac. J. Math.,76, No. 1, 17–19 (1978).

  5. 5.

    C. Putnam, Acta Sci. Math.,36, Nos. 1–2, 111–117 (1974).

Download references

Additional information

Odessa Branch, Institute of Economics, Academy of Sciences of the Ukrainian SSR. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 16, No. 2, pp. 86–87, April–June, 1982.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Spitkovskii, I.M. A criterion for normality of operators in Hilbert space. Funct Anal Its Appl 16, 148–150 (1982).

Download citation


  • Hilbert Space
  • Functional Analysis